| Model Number |
AU561TS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Respiratory Tract Infection (2420)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing gray floating bits in the water and the device is nosier than usual.The patient has alleged to experiencing a nasal infection for a few weeks.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing gray floating bits in the water and the device is nosier than usual.The patient has alleged to experiencing a nasal infection for a few weeks.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.The manufacturer has updated h6 in this report.